# SDR USAA2012021700002

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 71,035 hours, 31,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4730
- Condition: Defective
- Location: Emergency Lights
- Part time: 33,510 hours, 13,629 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS FAULT.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
